Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Early Period Sign Of Pregnancy

Hi doctors, I took letroz inj on 12th day (23rd sep) of my periods. Went on 14th day for scanning and found 2 eggs got ruptured. Had sex alternate day with spouse till 20th day of my periods. Due date for periods is tomorrow. I am having white discharge feeling week, and cramps in lower abdomen and back pain and nausea (no vomiting) at times. I am under duphaston and myocyst m. Is this the sign of pregnancy? Pls advise. Thanks.

Hi doctors,
I took letroz inj on 12th day (23rd sep) of my periods. Went on 14th day for scanning and found 2 eggs go...
A chemical pregnancy can have no symptoms. Some women have an early miscarriage without realizing they were pregnant. For women who do have symptoms, these may include menstrual-like stomach cramping and vaginal bleeding within days of getting a positive pregnancy result. A chemical pregnancy doesn’t usually last long enough to cause pregnancy-related symptoms like nausea and fatigue. Pregnancy tests are accurate when they’re used correctly. It's possible to have a false negative, which happens when you’re pregnant but the test says you aren't. There are various methods to check whether you are pregnant or not. It may includes home pregnancy test, clinical urine test, blood test. One can go for a pregnancy test if symptoms like sensitivity increment, swollen breasts, nausea, vomiting are noticed.
Submit FeedbackFeedback

Hi sir, I had an unprotected sex. Its been 20 days. I had an I-pill immediately after sex. Now, I'm bleeding heavy and its brown. Its little unusual than regular periods. What is this sign shows? And also I have body aches, lower abdomen pain and mood swings. May I know the reason?

Hi sir, I had an unprotected sex. Its been 20 days. I had an I-pill immediately after sex. Now, I'm bleeding heavy an...
There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. Taken within 24 hrs it is 95% effective
1 person found this helpful
Submit FeedbackFeedback

Hey doc, me and my girlfriend had unprotected sex on 15 aug, within 8 hours she took unwanted 72. On 30 aug she got her period (one week earlier than usual) which lasted for 6 days. On 5 september and 15 september she did urine pregnancy test which showed negative results every time. On 30 september on her 1st day of period she had only 5-6 drops bleeding which was bright red. On 1st oct there were no bleeding at all. There are no sign of pregnancy. What to do now?

After taking the high hormonal emergency pill like unwanted 72 one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts. If this does not happen as well as period is missed then to do pregnancy test in your case that is not the matter. Now question is whether you had sex after 30 th aug if yes then do pregnancy test now and blood test serum hcg-beta will be better. If no then can wait for few days.
Submit FeedbackFeedback

Hey doc, me and my girlfriend had unprotected sex on 15 aug, within 8 hours she took unwanted 72. On 30 aug she got her period (one week earlier than usual) which lasted for 6 days. On 5 september and 15 september she did urine pregnancy test which showed negative results every time. On 30 september on her 1st day of period she had only 5-6 drops bleeding which was bright red. On 1st oct there were no bleeding at all. There are no sign of pregnancy. What to do now?

There are various methods to avoid an unprotected sex and chances of hiv infection can be minimized. Those on the pill have a slightly greater risk of rare serious problems like blood clots, heart attacks, liver tumors, and strokes. Since we know that anti pregnancy pills may lead to irregular periods cycles patients be careful while using these products without any medical advice. Lets discuss your problem for better medication.
Submit FeedbackFeedback

Hello Dr. I got clear watery discharge. Not heavy but lightly it happened from last two days. And my last period date was 30 august. Can you please explain is this sign of early pregnancy? I took susten sr 300 as per my Dr. and all 9 folic medicine also I'm taking. My ovulation was also on time and my egg size was before collapsed 21 mm.

Hello Dr. I got clear watery discharge. Not heavy but lightly it happened from last two days. And my last period date...
Vaginal discharge during pregnancy is normal and it’s just one of the changes that happens when you’re pregnant. Pregnancy discharge color should be a milky white color or colorless with no odor. You may notice that as your pregnancy progresses, the consistency, thickness, and amount of pregnancy discharge varies. Along with discolored pregnancy discharge, you may have other symptoms that can help to identify the reason for the discharge. For example, vaginal itching, redness and swelling around the labia, stinging sensation when you pee, or a fishy odor along with discharge in pregnancy can mean that you have an infection.
Submit FeedbackFeedback

Usually I have spotting before my period. Last month spotting was kn 19th aug and actual bleeding on 24th aug had unprotected sex on 26th aug and consumed emergency pill on 27th aug. Observed spotting on 3rd september. It lasted for 7 days. Did pregnancy test at home on 14th of september and it was negative. But today is 19 again. I don't have any sign of my period. Am I pregnant? Is it necessary to have period early because of the pill? Can emergency pill delay my period?

Usually I have spotting before my period. Last month spotting was kn 19th aug and actual bleeding on 24th aug had unp...
There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. Taken within 24 hrs it is 95% effective
1 person found this helpful
Submit FeedbackFeedback

Hello doctor .my age is 18 years and I had unprotected sex with my boyfriend on 31st august and I took unwanted 72 on the same night there was no heavy bleeding after taking it. My expected period date was 9th september and now its 14th I have tested my pregnancy twice but the results were negative I do gets my menstrual cramps but no sign of periods pls suggest!

There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. Taken within 24 hrs it is 95% effective.
Submit FeedbackFeedback

Am under fertility treatment for conceive suddenly I spot some blood in my period need to know wat is dat my lop is aug 5th.

Am under fertility treatment for conceive suddenly I spot some blood in my period need to know wat is dat my lop is a...
It may be a sign of early pregnancy, wait for few more days if you miss your period then go for test.
Submit FeedbackFeedback